# SDR USAA2013123000014

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 104,147 hours, 20,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141T0051178
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CABIN FLOOR STRUCTURE WEB CORRODED AT FS 266.5 & LBL 10.  FABRICATED & INSTALLED NEW WEB IAW B767 SRM 51-10-02, 51-40-02 & DRAWING 141T0051.
